# SDR SWAA2022062420857

- Difficulty date: June 20, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 78,445 hours, 46,342 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Aft Entry Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE GIRT BAR LOOSE ON STOW HOOK / [01] RESECURED AFT ENTRY DOOR MOUNTED SLIDE GIRT BAR PER AMM 25-66-01. NO FURTHER DEFECTED NOTED.
